# SDR DALA2015110406702

- Difficulty date: November 4, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL TANK ACCESS DOOR NBR 1436C AT RT WING. (AYP). (CARD 100, ZONE 00). ACCESS FUEL TANK 1436C WAS MEASURED MAX DIAMETER ALLOWED .660" AND FOUND 3 HOLES WITH .669" AND .670", .671" OUT OF LIMITS AND WAS REPLACED IAW SRM 51-22-2A.
